# SDR USAAD99179

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: MS25237387
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DFW-CLT - FLT 1977 - ON APPROACH, AFTER GEAR EXTENSION, THE RIGHT MLG GREEN LIGHT WAS INOPERATIVE.  THE FLIGHT CREW CHECKED THE GEAR POSITION THROUGH THE PERISCOPE AND FLEW BY THE TOWER TO CONFIRM THE GEAR WAS DOWN.  THE A/C LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT MLG INDICATION LAMP.  (M)
